# SDR R61A2021012900125

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 33,666 hours, 25,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Balance
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN.  C/W FIM TASK 52-11-00-810-806-A, FOUND WEAK COUNTERBALANCE RODS AND L1 DOOR BOX MECHANISM LACKING LUBRICATION.  R & R COUNTERBALANCE RODS AND LUBED L1 DOOR BOX MECHANISM.
